Aug 22, 2005
i take the liquid form of kaleta the taste of is so bad that im considering changeing to something else but i have few opptions left and i dont tolerate the the pill form at all it really messes with my stomch is there anything i can do about the taste any suggestions would be helpful thanks very much
| Response from Dr. Henry
The last time I taste sampled that liquid it tasted like cherry flavored diesel fuel. There is a new pill formulation of Kaletra under development so that might help some. Patients tell me that drinking the Kaletra after taking a drink of dense chocolate milk, chocolate syrup, or after eating a peanut butter sandwich helps sometimes. Marinol sometimes seems to help some patients.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Getting A Tattoo Worried I Have HIV
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Purple Spots After Vaginal Sex With Condom Does It Mean I Have HIV
- Red Spots After Anal Sex Worried I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- Can I Get Hepatitis C From A Bite Wound?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.